# SDR QXEA200601388

- Difficulty date: May 25, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 RIGHT INBOARD SEAT TRACK NR 9 BARE METAL/CORROSION SEAT ATTACH AREA APPROXIMATELY X541.  REPAIRED IAW DHC-8-200 SRM 51-40-11, 51-40-00.
